# SDR ZW0A0210302

- Difficulty date: October 6, 2002
- Submitted: October 7, 2002
- Operation: Air carrier
- Aircraft: N9402W
- Make and model: Doug DC-9-83
- Aircraft serial: 53138
- Aircraft time: 29,400 hours, 14,577 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Not Seated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EGRESS LIGHT STRIP IN THE FWD SECTION OF COACH WAS INOPERATIVE.  OPERATED MEL ONE LEG AND THEN THE BATTERIES IN THE POWER SUPPLY WERE PROPERLY SEATED.
